Rank is not a spectral invariant

Sebastien Ferenczi; Mariusz Lemańczyk

Studia Mathematica (1991)

  • Volume: 98, Issue: 3, page 227-230
  • ISSN: 0039-3223

How to cite


Ferenczi, Sebastien, and Lemańczyk, Mariusz. "Rank is not a spectral invariant." Studia Mathematica 98.3 (1991): 227-230. <http://eudml.org/doc/219037>.

author = {Ferenczi, Sebastien, Lemańczyk, Mariusz},
journal = {Studia Mathematica},
keywords = {spectrally isomorphic systems; rank; closure theorem; invariant},
language = {eng},
number = {3},
pages = {227-230},
title = {Rank is not a spectral invariant},
url = {http://eudml.org/doc/219037},
volume = {98},
year = {1991},

AU - Ferenczi, Sebastien
AU - Lemańczyk, Mariusz
TI - Rank is not a spectral invariant
JO - Studia Mathematica
PY - 1991
VL - 98
IS - 3
SP - 227
EP - 230
LA - eng
KW - spectrally isomorphic systems; rank; closure theorem; invariant
UR - http://eudml.org/doc/219037
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.